View the latest event here: uxcambridge.net

9–11 September 2015

McGrath Centre, St. Catharine's College, Cambridge

Programme

Our programme contains more than 30 sessions from a great range of UX practitioners.

Scroll down to each day's programme and start planning your UX Cambridge experience.

Day 1 Wednesday 9 September

08:00 - 09:00

Conference Registration. Tea / coffee break

 

McGrath Centre

09:00 - 09:15

Mark Dalgarno & Michele Ide-Smith - Software Acumen

Welcome to UX Cambridge 2015

10:30 - 11:00

Tea / coffee break

 

McGrath Centre

Ramsden

SCR

Day 1:11:00 - 12:30

Stream 2

Tutorial 

Making stakeholders into sense-makers: a counselling approach to ethnography and service design

180 minutes

Alisan Atvur

Novo Nordisk

Katrine Rau

General Electric

Stream 3

Experience Report 

You don't need a UX Designer!

90 minutes

Jonathan Roberts

Redgate Software

Revathi Nathaniel

Redgate Software

12:30 - 13:30

lunch break

15:00 - 15:30

Tea / coffee break

Day 1:15:30 - 16:30

Stream 1

Case Study 

UX leadership

60 minutes

James Chudley

cxpartners

Stream 2

Tutorial 

Interactions with clients

60 minutes

Mariana Mota

Oxford Computer Consultants

Stream 3

Workshop 

Designing better forms

60 minutes

Sjors Timmer

Notura

16:30 - 17:00

Lightning Talks

17:00 - Late

Social Evening

Wednesday Social Evening

Join us for good times!

Drinks:

We'll head downstairs to the McGrath Centre bar. Join us for a Happy Hour and the chance to share your thoughts and experiences from the day with old friends and new!

Happy hour 17:00 - 18:00

Dinner with a UX Stranger

We’re buying the drinks, you just buy your dinner! Sign up for the restaurant of your choice at Registration (we’ve picked some goodies).

We head out for dinner at 18:00

Day 2 Thursday 10 September

08:45 - 09:15

Conference Registration. Tea / coffee break

 

McGrath Centre

10:30 - 11:00

Tea / coffee break

 

McGrath Centre

Ramsden

SCR

12:30 - 13:30

lunch break

Day 2:13:30 - 15:00

Stream 2

Tutorial 

A community not a library: design patterns for government services

90 minutes

Caroline Jarrett

Effortmark and Government Digital Service

Tim Paul

Government Digital Service

Stream 3

Workshop 

Get your research skills up to speed: an introduction to user research

90 minutes

Dr Emmanuelle Savarit

Analyse-Concept Ltd

15:00 - 15:30

Tea / coffee break

Day 2:15:30 - 16:30

Stream 3

Tutorial 

Introducing the service model canvas

60 minutes

Neil Turner

16:30 - Late

Social Evening

Thursday Social Evening

BBQ Joy!

We’re heading across the college grounds to Sherlock Court for the #uxcam BBQ. Refuel and let your creative side out...

Drinks from 16.30
BBQ from 17.15

Day 3 Friday 11 September

08:45 - 09:15

Conference Registration. Tea / coffee break

 

McGrath Centre

10:15 - 10:45

Tea / coffee break

 

McGrath Centre

Ramsden

SCR

Day 3:10:45 - 12:15

Stream 2

Other 

This eternal [digital] afterlife

45 minutes

Alberta Soranzo

Tobias & Tobias


Tutorial 

Remote user testing: the good, the bad and the ugly

45 minutes

Dr Louise Croft Baker

The UX Agency

Rachel Littlefair

The UX Agency

Stream 3

Tutorial 

Beyond the screen - UX research methods for novel technology

90 minutes

Swetha Sethumadhavan

System Concepts

12:15 - 13:15

lunch break

Day 3:13:15 - 14:45

Stream 1

Experience Report 

A UX journey into the world of early drug discovery

45 minutes

Francis Rowland

European Bioinformatics Institute

Dr Nikiforos Karamanis

European Bioinformatics Institute

Dr Jenny Cham

European Bioinformatics Institute


Tutorial 

Design strategy identifies new interventions for treating disease

45 minutes

Dr Rachel Jones

Instrata

Stream 2

Hands-On Session 

Making sure nothing is 'lost in translation'

90 minutes

Paula de Matos

de Matos UX Consulting

Boguslawa Kaplan

Freelance interpreter and translator

14:45 - 15:15

Tea / coffee break

Day 3:15:15 - 16:15

Panel Discussion 

Closing Panel

60 minutes

Alisan Atvur

Novo Nordisk

Marine Barbaroux

Cambridge Consultants

Sophie Dennis

Independent consultant

Alberta Soranzo

Tobias & Tobias

Ben Holliday

Department for Work and Pensions

16:15 - 16:30

Mark Dalgarno & Michele Ide-Smith - Software Acumen

Conference Close

Early bird tickets are on sale now!

Single day, two day, and three day tickets are available. Visit our tickets page to find out more about our ticketing options and to book your place.

Book now!

Session Types

Need help planning which sessions to attend? We've provided a breakdown of our various session types below.


Case Study/Experience Report

A presentation and discussion of real-life (not theoretical) experiences of the application (or mis-application) of service design techniques. Case studies and experience reports include some discussion of lessons learned and an indication of how novel the work is.

Hands-On

Participants learn a new approach, tool or technology through using it to solve one or more practical exercises. Any software/hardware requirements are disclosed in the session description.

Tutorial

A session focused around some specific tool, technique or issue. Primarily led by the speaker, tutorials usually include some elements of interactivity or individual / group exercise.

Workshop

An in-depth working session on a specific topic. May include paper presentations.

×
×